# SDR 2003F00654

- Difficulty date: December 1, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Lifter
- Part number: 140N27549
- Condition: Broken
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 DOOR GIRT BAR DOES NOT DISENGAGE WHEN EMERGENCY SLIDE DOOR LEVER IS MOVED TO DISARM POSITION.  FOUND FORWARD GIRT BAR LIFTER BROKEN.  REMOVED AND REPLACE LIFTER IAW BMM 52-11-25.  (M)
